# SDR SWAA2014042827472

- Difficulty date: April 21, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 42,150 hours, 24,405 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE COVER SEAL SUPPORT ANGLE CRACKED ABOVE NR 2 PYLON AFT TIP.  R & R ANGLE IAW SRM.
